Spectrum of the linearized problem of flow of a viscous incompressible liquid round a body
Doklady Akademii Nauk, Tome 262 (1982) no. 1, pp. 64-68
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_262_1_a14,
author = {K. I. Babenko},
title = {Spectrum of the linearized problem of flow of a viscous incompressible liquid round a body},
journal = {Doklady Akademii Nauk},
pages = {64--68},
year = {1982},
volume = {262},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_262_1_a14/}
}
K. I. Babenko. Spectrum of the linearized problem of flow of a viscous incompressible liquid round a body. Doklady Akademii Nauk, Tome 262 (1982) no. 1, pp. 64-68. http://geodesic.mathdoc.fr/item/DAN_1982_262_1_a14/